# SDR NP1Y20171127001

- Difficulty date: November 23, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Filed by: Atlantic Aviation Group Ltd, repair station NP1Y356K
- Aircraft: N496CS
- Make and model: Boeing 737-400
- Aircraft serial: 29203
- Aircraft time: 45,520 hours, 28,506 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Line
- Condition: Defective
- Location: Oxygen System
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN SYSTEM HAS A LEAK. CREW OXYGEN BOTTLES FOUND TO BE EMPTY. BOTH BOTTLES WERE DEPLETED FULLY TO 0 PSI. CAPTAINS CREW OXYGEN MASK QUICK DISCONNECT FITTING WAS FOUND DISCONNECTED INSIDE THE CREW OXYGEN STOWAGE BOX ALSO. UPON FURTHER INVESTIGATION IT WAS DISCOVERED THAT PIPE FITTINGS FOR THE SUPPLY AND DISCHARGE LINES WERE NOT SWAGED:CREW OXYGEN SYSTEM SUPPLY LINE AND DISCHARGE LINE FITTINGS/OLIVES NOT SWAGED ON THE LINES. THE B-NUTS WERE FOUND OVER TIGHTENED - NOT POSSIBLE TO LOOSEN. THE SUPPLY LINE FITTINGS NOT BEING SWAGED WOULD HAVE CAUSED A LARGE LEAK IN THE SYSTEM. ALL LINES IN THE AREA OF THE CREW OXYGEN BOTTLES WERE REMOVED TO DETERMINE HOW MANY FITTINGS HAD DEFECTS. FOUND QTY 3 FITTINGS IN TOTAL NOT SWAGED.
